# SDR UPS05844479

- Difficulty date: May 5, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 75,404 hours, 29,175 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LT WING L/E UPPER RIB CRACKED XFS 316.000.  REPAIRED BY FABRICATING AND  INSTALLING REPAIR DOUBLERS IAW SRM 57-2-0 FIG 2, 51-1-21, 51-1-20D AND 51-1-15.
